# SDR DALA2022071904993

- Difficulty date: July 14, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 92,185 hours, 41,798 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLIMENTAL INFORMATION' SHIP 675 2 LT DOOR KNUCLE KNOKER INTERMITTENT. CORRECTIVE ACTION: REMOVED ROCKER PANEL PER B757 AMM 52-11 INSTALLED RETAINING HARDWARE ON BACK OF PANEL REF AMM 25-00-00. INSTALLED ROCKER PANEL PER B757 AMM 52-11. OPS CHK GOOD.(8996220)
